# SDR SWIA200719192

- Difficulty date: November 5, 2007
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 12,710 hours, 10,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOORBEAM IS CRACKED AT APPROXIMATELY LBL34, FOUND AT C-CHECK.  COMPLIED WITH THE INSTALLATION OF REPAIR PARTS PER CRJ200 REO 601R-53-11-138.
